# SDR DALA2025111108251

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N877DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31988
- Aircraft time: 25,799 hours, 9,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM HAS CORROSION AT FLOORBOARD HOLES FROM BL0 TO RBL50. DAMAGED TEE ANGLE ON FLOORBEAM 986 BL50-RBL50 FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-70-51-2R-4.
